# SDR UIEA2011011900007

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 53,404 hours, 9,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2596 S46r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSPECTION, DAMAGE WAS FOUND TO THE FUSELAGE SKIN BS 2596 BELOW STR - 46R (TAIL JACK AREA) CONSISTING OF 2 DENTS.  THE DAMAGE IS OUT OF THE SRM 53-00-01, FIGURE 101 ALLOWABLE DAMAGE 1, DETAIL III.
